# SDR AALA2019030549020

- Difficulty date: February 28, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 11,237 hours, 4,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE  DOOR ASSIST PRESSURE WAS LOW.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLES IAW AMM 52-10-00.
